# SDR DL73K030517

- Difficulty date: June 4, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 661 - 727, KEEL BEAM SKIN PANEL FABRICATION:  DURING INSPECTIONS PER EO 3-58542-3, THE SUBJECT PANEL WAS FOUND CRACKED.  BAC SB 737-53-1104 PROVIDES REPAIR INSTRUCTIONS TO REFABRICATE THE PANEL, HOWEVER ER/A 385214-14 WAS ISSUED TO CUT AN ACCESS HOLE IN THE MOUNTING COVER BETWEEN THE HYDRAULIC PUMP AND RESERVOIR IN ORDER TO INSTALL SOLID FASTENERS IN ALL SKIN PANEL LOCATIONS.
